Alert archive / Kentucky / Wind Advisories in 2025
Wind Advisory 5, NWS Louisville, KY
NWS Louisville, KY issued this wind advisory at Apr 1, 2025, 2:19 PM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Apr 2, 2025, 7:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2025, 2:19 PM CDT (19:19 UTC)
- In effect from
- Apr 2, 2025, 7:00 AM CDT
- Expired
- Apr 3, 2025, 12:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Louisville, KY
All 59 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
112 WWUS73 KLMK 011919 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 319 PM EDT Tue Apr 1 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021015- /O.NEW.KLMK.WI.Y.0005.250402T1200Z-250403T0500Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lancaster, Albany, Brownsville, Providence, Shelbyville, Liberty, La Grange, Bardstown, Georgetown, Lexington, New Albany, Edmonton, Lawrenceburg, Hodgenville, Milton, Versailles, Tell City, Franklin, Campbellsville, Richmond, Jeffersonville, Scottsville, Tompkinsville, English, Cynthiana, Shepherdsville, Jasper, Paris, Glasgow, Brandenburg, Bowling Green, Louisville, Danville, Lebanon, Elizabethtown, Taylorsville, Hardinsburg, Greensburg, Hartford, Winchester, Springfield, Horse Cave, Morgantown, Leitchfield, Stanford, Nicholasville, Salem, New Castle, Burkesville, Harrodsburg, Jamestown, Frankfort, Lewisport, Bedford, Carlisle, Paoli, Madison, Russellville, Scottsburg, Corydon, Columbia, and Hawesville 319 PM EDT Tue Apr 1 2025 /219 PM CDT Tue Apr 1 2025/ ...WIND ADVISORY IN EFFECT FROM 8 AM EDT /7 AM CDT/ WEDNESDAY TO 1 AM EDT /MIDNIGHT CDT/ THURSDAY... * WHAT...South winds 20 to 30 mph with gusts of 45 to 50 mph expected. * WHERE...Southern Indiana and central Kentucky. * WHEN...From 8 AM EDT /7 AM CDT/ Wednesday to 1 AM EDT /midnight CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles on east west roads including Interstate 64. Use extra caution. Secure outdoor objects. && $$ 13
3 follow-up statements
883 WWUS73 KLMK 020747 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 347 AM EDT Wed Apr 2 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-022100- /O.CON.KLMK.WI.Y.0005.250402T1200Z-250403T0500Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Bardstown, Jeffersonville, Albany, Burkesville, Hardinsburg, Shepherdsville, New Castle, Springfield, Morgantown, Greensburg, La Grange, Paoli, Glasgow, Edmonton, Jasper, Lancaster, Tompkinsville, Carlisle, Jamestown, Milton, Harrodsburg, Versailles, Taylorsville, Russellville, Bedford, Danville, Stanford, Hartford, Hawesville, Frankfort, Shelbyville, Campbellsville, New Albany, Elizabethtown, Nicholasville, Hodgenville, Brownsville, Liberty, Leitchfield, Lewisport, Louisville, Horse Cave, Winchester, Brandenburg, Lawrenceburg, Franklin, Lexington, Providence, Georgetown, Paris, Salem, Lebanon, English, Scottsville, Cynthiana, Madison, Corydon, Columbia, Richmond, Tell City, Bowling Green, and Scottsburg 347 AM EDT Wed Apr 2 2025 /247 AM CDT Wed Apr 2 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING TO 1 AM EDT /MIDNIGHT CDT/ THURSDAY... * WHAT...South winds 20 to 30 mph with gusts of 45 to 50 mph expected. * WHERE...Southern Indiana and Central Kentucky * WHEN...From 8 AM EDT /7 AM CDT/ this morning to 1 AM EDT /midnight CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles on east-west roads including Interstate 64, the Bluegrass Parkway, and the Western Kentucky Parkway. Use extra caution. Secure outdoor objects. && $$ CSG
961 WWUS73 KLMK 021901 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 301 PM EDT Wed Apr 2 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030500- /O.CON.KLMK.WI.Y.0005.000000T0000Z-250403T0500Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Greensburg, Jasper, Edmonton, Paoli, Scottsville, Salem, Milton, Madison, Versailles, Winchester, Hodgenville, Albany, Shepherdsville, Cynthiana, Jamestown, English, Bowling Green, Corydon, New Castle, New Albany, Lexington, Tell City, Frankfort, Brownsville, Scottsburg, Nicholasville, Brandenburg, Richmond, Burkesville, Horse Cave, Georgetown, Morgantown, Liberty, Russellville, Carlisle, Bardstown, Harrodsburg, Taylorsville, Stanford, Campbellsville, Glasgow, Hawesville, Shelbyville, Providence, La Grange, Hardinsburg, Lewisport, Lebanon, Franklin, Hartford, Lancaster, Danville, Tompkinsville, Bedford, Elizabethtown, Columbia, Paris, Springfield, Louisville, Leitchfield, Jeffersonville, and Lawrenceburg 301 PM EDT Wed Apr 2 2025 /201 PM CDT Wed Apr 2 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ THURSDAY... * WHAT...South winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of south central Indiana and east central, north central, northwest, and south central Kentucky. * WHEN...Until 1 AM EDT /midnight CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CG
743 WWUS73 KLMK 030115 NPWLMK URGENT - WEATHER MESSAGE National Weather Service Louisville KY 915 PM EDT Wed Apr 2 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-030500- /O.CON.KLMK.WI.Y.0005.000000T0000Z-250403T0500Z/ Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of New Castle, Hawesville, Carlisle, Bowling Green, Leitchfield, Salem, Taylorsville, Campbellsville, Springfield, Jeffersonville, Providence, Edmonton, Lewisport, Brandenburg, Scottsville, Cynthiana, Nicholasville, Hartford, Harrodsburg, Winchester, Scottsburg, Corydon, Tell City, Louisville, Jasper, Stanford, La Grange, Madison, Milton, Russellville, Shelbyville, Albany, Greensburg, Shepherdsville, Tompkinsville, Lebanon, Horse Cave, Columbia, Brownsville, English, Lexington, Hodgenville, Morgantown, Danville, Elizabethtown, New Albany, Georgetown, Paoli, Bedford, Hardinsburg, Bardstown, Liberty, Glasgow, Lancaster, Jamestown, Paris, Richmond, Lawrenceburg, Burkesville, Franklin, Frankfort, and Versailles 915 PM EDT Wed Apr 2 2025 /815 PM CDT Wed Apr 2 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/ THURSDAY... * WHAT...South winds 20 to 30 mph with gusts briefly up to 55 mph. * WHERE...All of southern Indiana and central Kentucky. * WHEN...Until 1 AM EDT /midnight CDT/ Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ RAS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Apr 1, 11:57 AM CDT, 2 hours 22 minutes earlier. Its key messages:
- * Another strong low pressure system is expected to bring windy conditions to the region Wednesday, and strong-to-severe thunderstorms Wednesday into Wednesday night. Damaging winds and spin-up tornadoes are the primary threats with severe weather Wednesday. * Additional showers and strong storms are expected to continue from Thursday into the weekend. A high-impact, major rainfall and flooding event across the lower Ohio and Tennessee valleys will bring major (and potentially life-threatening) flooding. * Widespread minor to moderate river flooding expected, major river flooding is possible.
Area forecast discussion, Apr 1, 11:57 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1257 PM EDT Tue Apr 1 2025
...Updated Aviation Discussion...
.KEY MESSAGES...
* Another strong low pressure system is expected to bring windy
conditions to the region Wednesday, and strong-to-severe
thunderstorms Wednesday into Wednesday night. Damaging winds and
spin-up tornadoes are the primary threats with severe weather
Wednesday.
* Additional showers and strong storms are expected to continue from
Thursday into the weekend. A high-impact, major rainfall and
flooding event across the lower Ohio and Tennessee valleys will
bring major (and potentially life-threatening) flooding.
* Widespread minor to moderate river flooding expected, major river
flooding is possible.
&&
.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 338 AM EDT Tue Apr 1 2025
Today...
This morning, nighttime microphysics satellite imagery shows the
back edge of the post-frontal stratus slowly pushing off to the
southeast. Cool temperatures are noted across the region, with
temperatures under clear skies in the 30s while areas where low
clouds linger remain in the low 40s. Later this morning, lingering
low clouds will begin to scatter out, with mostly sunny skies
expected for the afternoon and evening hours. An inverted sfc
pressure ridge will cross the region later today, causing winds to
veer from the northeast to the east, with wind speeds generally
remaining at or below 10 mph. While the better warm advection should
hold off until tonight, sunshine should help temperatures warm into
the upper 50s and lower 60s across southern IN and northern KY, with
low-to-mid 60s expected this afternoon across southern KY.
Tonight into Early Wednesday...
Within deep SW flow aloft, an upper level shortwave will begin to
eject across the central Plains tonight, triggering convection
across the Missouri Valley. This feature will also nudge sub-990 mb
low pressure farther to the east, with substantial pressure falls
occurring across the Midwest and Mississippi Valley. As a result, a
stronger pressure gradient will lead to strengthening SE winds
overnight, with a veering profile in the low-to-mid levels
suggestive of strong warm advection. Temperatures should fall into
the 40s and low-to-mid 50s initially after sunset; however, a
warming trend is likely toward dawn Wednesday as return flow really
ramps up. There is a low-confidence chance for some rain showers in
the pre-dawn hours Wednesday as higher low-level theta-E surges into
the region. More pronounced forcing mechanisms will remain to the
north of our area; however, if a stronger updraft were to occur, an
elevated thunderstorm cannot be ruled out given mid-level lapse
rates around 7.5 deg C/km an around 1000 J/kg MUCAPE, particularly
over southern IN.
Wednesday Gusty Winds and Warm Temperatures...
By the late morning hours on Wednesday, a strong pressure/height
gradient will be over the region, with 00Z HREF mean 850 mb winds of
60-65 kt overhead. While poor sfc-850 mb lapse rates and some low
clouds should limit how much of this momentum mixes down, there is
fairly high confidence in at least advisory level wind gusts, with
the NBM probabilities of 24-hr max wind gusts over 40 mph exceeding
90% in our typically gusty areas.
Strong SSW flow will send temperatures surging on Wednesday, with
strong warm advection taking place as our area will be well within
the warm sector. While a stratocu layer should limit warming
somewhat, would still expect temperatures to make it into the upper
70s and low-to-mid 80s Wednesday afternoon, approaching record
levels for April 2nd.
Wednesday Evening/Wednesday Night Severe Storms...
The incredibly potent return flow which will take place late tonight
into Wednesday morning will condition the atmosphere for strong to
severe storms Wednesday evening into Wednesday night. Surface
dewpoints are expected to rise into the low-to-mid 60s by Wednesday
afternoon, resulting in at least 1000-2000 J/kg SBCAPE. Some progs
like the 00Z GFS even have pockets of 2000+ SBCAPE with upper 60s
dewpoints, though this may be a bit overdone. With this being said,
model soundings also show quite a bit of CIN via a mid-level capping
inversion in the 850-700 mb layer. This CIN should gradually erode
from west to east Wednesday afternoon and evening; however, some
progs like the 00Z HRRR/03Z RAP appear to be too aggressive in
developing robust convection within the warm sector. If anything
does initiate late Wednesday afternoon, it should remain discrete
given the aforementioned cap as well as a more favorable deep-layer
shear orientation.
The more likely convective evolution seems to be what is depicted in
the NAM solutions, where the better upper jet dynamics and sfc
boundary trigger convection Wednesday afternoon across AR, MO, and
IL. This convection should grow upscale into either a broken QLCS or
disjointed multicell clusters, gradually pushing toward western KY
and southwest IN Wednesday evening. Since the upper shortwave which
triggers convection will be lifting well off into Canada Wednesday
night, it appears that storms will be reliant upon convectively-
induced surges to push toward central KY and southern IN Wednesday
night. Recent trends have been farther NW with where the sfc
boundary stalls Wednesday night, and there is increasing potential
that storms may not reach our Lake Cumberland counties until around
dawn Thursday (if they make it there at all!). Regardless, the most
likely timing for any strong to severe storms now looks like it will
be after 00Z Thursday in our area, lingering until around dawn on
Thursday.
As far as severe hazards are concerned, think that damaging winds
and brief spin-up tornadoes will be the main hazard within any kind
of QLCS. If multicell clusters are able to remain somewhat discrete,
these would carry a greater threat for large hail and longer-track
tornadoes.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Issued at 338 AM EDT Tue Apr 1 2025
Thursday - Sunday...
****MAJOR FLOODING (POTENTIALLY LIFE-THREATENING) EXPECTED****
The long term will begin with southwesterly flow aloft. The trough
over the northern Great lakes will continue to push northeast. The
cold front associated with the system will stall near the Ohio
River. This southwesterly flow pattern is reminiscent of
northwesterly flow with small shortwave disturbances and vort lobes
that are enough to kick off another round of storms. That is exactly
what it is looking like for Thursday, Friday, and Saturday. The
southwesterly flow will amplify into a ridge through the weekend and
small shortwave disturbance, CVA, and a 45-55kt LLJ will move
through the region bringing daily chances for strong to severe
thunderstorms. Damaging winds, hail, and a brief tornado will be
possible.
Amongst ensembles and the EFI there is good agreement that there
will be ample CAPE and speed shear. Gulf moisture will remain over
the region with PWATs near max climatology of 1.6-1.9 inches and
dew points in the mid 60s.
With multiple rounds of convection through the weekend, extreme
rainfall totals are expected to bring significant areal, flash, and
river flooding. Life-threatening flooding is possible in some areas.
The ECMWF EFI continues to show high values and the shift of tails
of 2, which means there is high confidence for anomalous QPF and
some ensemble members show extreme QPF values. Most guidance shows
the largest swath of QPF along the Ohio River, varying to the north
or south slightly. There will likely be a tight gradient of QPF to
the southeast. In the largest swath of QPF, we are currently looking
at 8.5-11.0 inches of rain through the weekend, with additional
accumulations possible in localized areas. The GFS and other models
suggest even larger amounts of 12+ inches. In our southeastern
counties, accumulations should be 3-6 inches.
To put these QPF values into historical reference the 6-day total of
the March 1997 flood was 13.69 inches in Louisville, following is
the March 1964 flood with 12.31 inches, and then the January 1937
flood with 10.31 inches. If these QPF forecasts verify, this will be
a rainfall and potential flooding of historic proportions.
Widespread minor and moderate flooding is expected along all rivers.
There is a 30% chance of exceeding major flood stage along rivers in
central and northern Kentucky and southern Indiana. If you live
along a river or in an area that can experience river flooding, it
is time to prepare now. Rain will begin Wednesday and multiple
rounds will bring rain through Sunday.
With the cold front stalled over the region and a strengthening
upper ridge, there will be quite a temperature gradient across the
region. Our southeast may see high temperatures in the low-mid 80s
and the northwest may see the upper 60s and low 70s.
Monday - Mid Next Week...
Troughing over the desert southwest will move east over the southern
Plains and potentially phase with a closed low over southern Canada.
This will be the feature to push the stalled front and relentless
rain out of the region to the east. High pressure and quieter
weather will build in behind. Temperatures look to be below normal
for lows and slightly below normal for highs.
&&
.AVIATION /12Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1257 PM EDT Tue Apr 1 2025
Pleasant conditions this afternoon with high pressure just off to
our northeast supplying us with mostly sunny skies and a light
breeze.
Tonight surface low pressure will intensify over Kansas and
Nebraska. Ahead of this vigorous Plains system a broad corridor of
fast low level flow will stream from the central and western Gulf
through the Ohio Valley and Great Lakes, resulting in LLWS at the
TAF sites.
Tomorrow south winds will be the main concern during the daylight
hours with gusts over 40kt very likely as the robust spring storm
system crosses the Midwest. Lower clouds and scattered showers can
be expected as well, but VFR conditions should prevail at
SDF/LEX/RGA/BWG.
Strong to severe storms will enter the region tomorrow evening
(beyond this forecast package). Those storms will be capable of very
gusty winds and torrential downpours.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory from 8 AM EDT /7 AM CDT/ Wednesday to 1 AM EDT
/midnight CDT/ Thursday for KYZ023>043-045>049-053>057-
061>067-070>078-081-082.
Flood Watch from Wednesday evening through Sunday morning for
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory from 8 AM EDT /7 AM CDT/ Wednesday to 1 AM EDT
/midnight CDT/ Thursday for INZ076>079-083-084-089>092.
Flood Watch from Wednesday evening through Sunday morning for
INZ076>079-083-084-089>092.
&&
SHORT TERM...CSG
LONG TERM...SRW
AVIATION...13Hazardous weather outlook, Apr 1, 11:06 AM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1206 PM EDT Tue Apr 1 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021615- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 1206 PM EDT Tue Apr 1 2025 /1106 AM CDT Tue Apr 1 2025/ ...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong non-thunderstorm winds are expected on Wednesday, with gusts exceeding 40 mph likely. Another round of severe storms is expected Wednesday evening into Wednesday night. Damaging winds, spin-up tornadoes, and hail will again be possible. Additional showers and strong storms are expected to continue from Thursday into the weekend. There is considerable concern for a high-impact, major rainfall and flooding event across the lower Ohio and Tennessee valleys from Wednesday night through the weekend. Widespread minor to moderate river flooding expected, though major river flooding could be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Apr 1, 8:28 AM CDT, 5 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
928 AM EDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM Tstm Wnd Dmg 3 S Millville 38.09N 84.81W
03/30/2025 Woodford KY Emergency Mngr
Picture of barn with some roof damage off
Rose Lane. Time estimated from radar.
&&
RJSLocal storm report, Apr 1, 10:26 AM CDT, 3 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1126 AM EDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM Tornado 2 SE Sirocco 37.96N 86.26W
03/30/2025 Meade KY NWS Storm Survey
*** 1 INJ ***
Tornado began just west of Midway. Refer to
public information statement for additional
details.
0939 PM Tornado 1 NE Muldraugh 37.94N 85.98W
03/30/2025 Hardin KY NWS Storm Survey
Continuation of long track tornado from
Meade County. This is the point it enters
Hardin County. Refer to public information
statement for additional details.
0948 PM Tornado 6 ESE West Point 37.95N 85.85W
03/30/2025 Bullitt KY NWS Storm Survey
Continuation of long track tornado. This is
the point it enters into Bullitt County.
Refer to public information statement for
additional details.
&&
RJSLocal storm report, Apr 1, 10:51 AM CDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1151 AM EDT Tue Apr 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM Tstm Wnd Dmg 2 SW Payneville 37.96N 86.35W
03/30/2025 Meade KY Emergency Mngr
New porch thrown into tree and chicken coop
about 100 yards. Additional damage to an
outbuilding on Arnold School Road. This
damage likely occurred as the tornado was
beginning to develop a few minutes
downstream in Midway.
&&
RJSNearby
Wind Advisories in Kentucky, 2025Wind Advisories in Indiana, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.